International Journal of Difference Equations (IJDE)

Volume 3, Number 1 June (2008)




On the Dynamics of a Rational Difference Equation, Part 1 
pp. 1-35

Authors: A.M. Amleh, E. Camouzis and G. Ladas

Global Attractivity for Nonlinear Delay Dynamic Equations
pp. 37-51

Authors: Douglas R. Anderson

On a Rational Recursive Sequence With Parameter Near The Boundary
pp. 53-59

Authors: Kenneth S. Berenhaut, Katherine M. Donadio and John D. Foley

Bounded Solutions of Dynamic Equations on Time Scales
pp. 61-69

Authors: Josef Diblik, Miroslava Ruzickova and Barbora Vaclavikova

Oscillation theorems for certain fourth order nonlinear difference equations
pp. 71-85

Authors: Said R. Grace, Ravi P. Agarwal, Raffaella Pavani and E. Thandapani

On the Sign of Greenís Function for Second Order Impulsive Difference Equations
pp. 87-102

Authors: Aydin Huseynov

Volterra integral equations on time scales: Basic qualitative and quantitative results with applications to initial value problems on unbounded domains
pp. 103-133

Authors: Tomasia Kulik and Christopher C. Tisdell

Positive Solutions for p-Laplacian Functional Dynamic Equations on Time Scales
pp. 135-151

Authors: Lu-Tian Tang, Hong-Rui Sun and Zhen-Hua Chen

On The Reciprocal Difference Equation with Maximum and Periodic Coefficients
pp. 153-166

Authors: H.D. Voulov

Large Nonnegative Solutions to a Two Point Boundary Value Problem for a Class of Quasi-linear Ordinary Differential Equations
pp. 167-178

Authors: Huisheng Yang and Zuodong Yang

Positive Solutions of Nonlinear m-point BVP on Time Scales
pp. 179-194

Authors: Ahmet Yantir and S. Gulsan Topal






© All rights are reserved with Research India Publications                             Home  Journals  Contact